# SDR FDEA2020013080237

- Difficulty date: January 8, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING REAR SPAR LOWER SURFACE, FILLER STRIP CRACKED AT STA XORS 408. MARKED   DOT #1. REMOVED CRACKED FILER STRIP SILL FROM I/B END TO NEW CUT LOCATION BETWEEN   ORIGINAL CRACK AND NEXT FASTENER O/B. FABRICATED AND INSTALLED NEW SECTION OF   ARC7008-2 SILL. REFERENCE E.A. 8-5710-T0352034 "WING STRUCTURE-RH LOWER SILL AT   APAR XORS419"
